Green index in semigroups: generators, presentations, and automatic structures

Cain, Alan J., Gray, Robert and Ruškuc, Nik (2012) Green index in semigroups: generators, presentations, and automatic structures. Semigroup Forum, 85 (3). pp. 448-476. ISSN 0037-1912

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 20:37
Last Modified: 10 Nov 2022 10:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/41508
DOI: 10.1007/s00233-012-9406-2

Actions (login required)

View Item View Item